MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS BAR BENDER

BIOMET MICROFIXATION PECTUS BAR BENDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument was missing a component and is inoperable.No adverse events have been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.A visual inspection was carried out on the bender.The bender shows heavy signs of use.The thumb press mechanism is missing from the bender and as a result the bender cannot function properly.The tipqa database was reviewed and there were no non-conformances found.There are no indications of manufacturing defects.This is the only complaint in regards to a broken bender for 01-3905 lot 577420.The most likely underlying cause is wear and tear from multiple uses.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
The following fields were updated: b4 date of this report b5 describe event or problem g4 date received by manufacturer g7 type of report h2 follow up type h4 device manufacturer date h10 additional narratives/data.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
PECTUS BAR BENDER
Common Device Name
BENDER
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10209004
Report Number0001032347-2020-00281
Device Sequence Number2121351
Product Code HXW
UDI-Device Identifier00841036011222
UDI-Public00841036011222
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K972420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number01-3905
Device Lot Number577420
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer09/02/2020
10/08/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date09/15/2020
10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1